# SDR 04FDEA02635

- Difficulty date: September 3, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 53,598 hours, 24,085 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA  CLOSER  AFTER RAISING THE GEAR HANDLE DURING TAKEOFF,THE  RIGHT MAIN GEAR INDICATED UNSAFE (RED) ON BOTH  PANELS.  RECYCLED THE GEAR IAW THE QRH.  AFTER  RAISING THE GEAR THE SECOND TIME,THE RIGHT MAIN  GEAR UNSAFE LIGHT REMAINED ON FOR ABOUT ONE  MINUTE, THEN WENT OUT.  ENT BY: 004631 RPT BY: 096848 FACT 03SEP04 19:27 TPA R  R & R RT MLG DOWN LOCK PROXIMITY SENSORS D1-43 AND D1-82 PER DC10 MM 32-61-03-2.  SYSTEM OPS CHECK NORMAL.  OK FOR SERVICE.
